Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 60, NWS Jackson, MS

June 4, 2009Choctaw County, Oktibbeha County, Winston County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 4, 2009, 3:26 PM CDT for Choctaw County, Oktibbeha County, Winston County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2009, 3:26 PM CDT (20:26 UTC)
Expired
Jun 4, 2009, 5:30 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 042026
FFWJAN
MSC019-105-159-042230-
/O.NEW.KJAN.FF.W.0060.090604T2026Z-090604T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT THU JUN 4 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  NORTH CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  SOUTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN 6 MILES EAST OF ACKERMAN...
  OR 14 MILES NORTH OF LOUISVILLE...MOVING NORTH AT 5 MPH. ESTIMATED
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
  OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  REFORM

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3348 8920 3349 8897 3312 8897 3312 8920

$$

EEC
1 follow-up statement
000 
WGUS74 KJAN 042049
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT THU JUN 4 2009

MSC019-105-159-042230-
/O.CON.KJAN.FF.W.0060.000000T0000Z-090604T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKTIBBEHA MS-CHOCTAW MS-WINSTON MS-
349 PM CDT THU JUN 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL WINSTON...EASTERN CHOCTAW AND SOUTHWESTERN OKTIBBEHA
COUNTIES...

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ACKERMAN...OR 13 
MILES NORTH OF LOUISVILLE...MOVING WEST AT 5 MPH. ESTIMATED RADAR 
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED
IN THE PAST HOUR.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REFORM

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS...ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3348 8920 3349 8897 3312 8897 3312 8920

$$

EEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 10:45 AM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 4, 10:45 AM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CDT THU JUN 4 2009

.UPDATE...MID AND UPPER LEVEL CIRCULATION SITS RIGHT ATOP THE LOWER
MISSISSIPPI VALLEY AT MIDMORNING...WITH THE CYCLONIC CIRCULATION
VERY EVIDENT IN PRECIP ECHOES ON REGIONAL RADARS. BRIEF BREAKS IN
CLOUDS RIGHT NOW IN NORTHEAST AND EAST MS MAY ALLOW TEMPS TO HIT 80
DEGREES IN SOME SPOTS...BUT EXPECT THESE HOLES TO FILL IN BY EARLY
AFTERNOON WITH MOSTLY CLOUDY SKIES PREDOMINATING THROUGHOUT THE
FORECAST AREA. FORCING WITH MENTIONED LOW IS ENOUGH TO GET SOME
AREAS OF LIGHT TO MODERATE STRATIFORM RAIN MIGRATING THROUGH THE
ARKLAMISS DELTA AND CENTRAL MS IN ASSOCIATION WITH UPPER LOW
DEFORMATION. BUT THE MORE SIGNIFICANT RAIN THREAT WILL COME FROM
CONVECTION POPPING UP THROUGH THE AFTERNOON AROUND BOTH SIDES OF
CIRCULATION (ALTHOUGH THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
EASTERN MS). DESPITE NORTHWEST TO WEST SURFACE FLOW SPREADING INTO
THE BULK OF THE AREA BY LATE THIS AFTERNOON...EXPECT APPRECIABLE
ATMOSPHERIC DRYING TO NOT TAKE PLACE IN MOST AREAS TILL EVENING (OR
THEREAFTER).

AREA SOUNDINGS THIS MORNING SHOW SOME POTENTIAL FOR ML CAPES TO PEAK
UP TO 2500 J/KG IN PORTIONS OF EASTERN AND SOUTHEAST MS THROUGH THE
AFTERNOON. THERE IS REALLY NOT ENOUGH SHEAR TO WORRY ABOUT ROTATING
STORMS...AND LITTLE DRY AIR ALOFT TO BE INCORPORATED INTO STRONG
DOWNDRAFTS. MORE VIGOROUS STORMS WILL LIKELY JUST BE PRODUCERS OF
MORE COPIOUS RAINFALL AMOUNTS AND MORE FREQUENT LIGHTNING STRIKES.
THE HWO MENTIONS STRONG STORM POSSIBILITY EAST OF BROOKHAVEN TO CBM
LINE...AND THAT JIVES WITH THINKING AND WILL LEAVE AS IS.

UPDATES TO THE FORECAST WERE RELATIVELY MINOR. MAINLY JUST TWEAKING
TEMPS AND POPS THROUGH EARLY THIS EVENING. /BB/

&&

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...FIRST ROUND OF SHRA/TSRA
MOVED ACROSS THE DELTA REGION OVERNIGHT WHILE GENERALLY DISSIPATING
ALONG A GRENADA TO VICKSBURG TO JONESVILLE LINE JUST AROUND
MIDNIGHT. UPPER TROUGH AXIS CROSSING THE LOWER MS VALLEY THIS
MORNING HAS TWO DISTINCT VORT CENTERS- ONE NEAR KMLU AND A SECOND
ONE NEAR KPQL BOTH LIFTING NEWD. SOME WEAK UPPER CONVERGENCE BETWEEN
THE TWO CENTERS APPEARS TO BE AIDING TEMPORARY SUBSIDENCE ALONG THE
NATCHEZ TRACE PARKWAY BUT THIS SHOULD DIMINISH AROUND DAYBREAK.

MOISTURE WILL INCREASE ALONG AND E OF THE MS RIVER WITH PWATS ABOVE
1.8 INCHES OVER MOST OF THE AREA BY MIDDAY. LOCAL WRF AND NCEP NMM
RUNS SUPPORT CONVECTION FIRING UP OVER W CENTRAL MS 14-18Z AND THEN
MOVING E OF THE I-55 CORRIDOR BY 21Z THIS AFTERNOON. MODELS CONTINUE
TO SUGGEST DECENT INSTABILITY OVER ERN MS THIS AFTERNOON AND EVENING
WITH MLCAPES 1800-2000J/KG BUT ALSO INDICATE MEAGER 7-500MB LAPSE
RATES OF 5.5C/KM AND AN AXIS OF 35-38 K INDEXES. THERE WILL BE THE
CHANCE FOR SOME STRONG TO BRIEFLY SEVERE STORMS FROM LATE MORNING
THROUGH THE AFTERNOON MAINLY OVER THE SERN PORTIONS OF THE AREA.
SPC HAS LOWERED EXPECTATIONS FOR ANY SEVERE TO LESS THAN 5 PERCENT.
EXPECT THUNDERSTORMS TO DEVELOP ALONG OUTFLOW BOUNDARIES BY MIDDAY
AND MOVE NE WITH SEVERAL MEMBERS OF THE LOCAL WRF MODELS DEPICTING
SOME INTENSE CELLS IN THE I-59 CORRIDOR BEFORE LATE AFTERNOON.

THE SURFACE LOW WILL BE CENTERED OVER NORTH CENTRAL MISSISSIPPI BY
MID MORNING WITH THE UPPER TROUGH SWINGING THROUGH THE AREA BY
EARLY AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
BE LIKELY TO THE EAST THROUGH THE EARLY EVENING. DRIER AIR WILL
BUILD IN ACROSS THE AREA TONIGHT ALONG WITH SOMEWHAT COOLER
CONDITIONS. STRATOCU LAYER OF CLOUDS PROGGED TO PERSIST WELL INTO
THE NIGHT BEFORE ERODING FROM W TO E BEFORE DAYBREAK FRIDAY. THE DRY
AIR TAKES CONTROL WITH PWATS DROPPING FROM NEAR 1 INCH FRIDAY
MORNING TO JUST LESS THAN 0.5 INCHES BY LATE FRIDAY NIGHT WHEN
COOLEST AIR SHOULD BE REALIZED.

MADE A FEW CHANGES TO GUIDANCE POPS TO W HALF OF CWFA FOR TONIGHT TO
END RAIN CHANCES A LITTLE QUICKER. HAVE STAYED PRETTY CLOSE TO MAV
GUIDANCE TEMPERATURES THROUGH THE FIRST FOUR PERIODS./40/

.LONG TERM...SATURDAY THROUGH THURSDAY...WITH THE DEPARTING LOW AND
UPPER TROUGH...HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT WILL
REMAIN FIRMLY IN CONTROL OF THE WEATHER FOR THE MAJORITY OF THE LONG
TERM PERIOD. DRIER AIR WILL BE OVER THE REGION AND WITH UPPER LEVEL
RIDGING BUILDING IN...CONDITIONS WILL GET RATHER WARM OVER THE
WEEKEND WITH TEMPS ABOVE CLIMO AND DRY CONDITIONS WILL ALSO EXIST
THROUGH THE EARLY PORTIONS OF THE WORK WEEK. SOUTHERLY WINDS RETURN
ON SUNDAY AS HIGH PRESSURE STARTS ITS SLIDE EAST AND THIS WILL HELP
TO PUMP IN SOME WARM AIR AS WELL AS MOISTURE. PWATS CONTINUE TO
INCREASE THROUGH EARLY PORTIONS OF THE WEEK AND THIS WILL COMBINE
WITH DAYTIME HEATING TO BRING RAIN CHANCES BACK TO THE REGION BY
TUESDAY.

MEANWHILE...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHERN
PLAINS AND LIFT TOWARDS TO THE GREAT LAKES REGION. THIS WILL BRING A
COLD FRONT CLOSE TO THE REGION BY TUESDAY NIGHT THEN POSSIBLY
STALLING ACROSS THE CWA BY MID WEEK GIVEN ZONAL FLOW ALOFT. THIS
WILL ALLOW FOR AT LEAST A COUPLE OF DISTURBANCES TO PASS NORTHEAST
THROUGH THE REGION WEDNESDAY THROUGH THURSDAY AND RAIN CHANCES
CONTINUE THROUGH THEN WITH BEST CHANCES IN THE VICINITY OF THE
STALLED FRONTAL BOUNDARY.

GUIDANCE NUMBERS CAME IN GENERALLY ON TRACK. WITH THE RIDGE BUILDING
INTO AND OVER THE REGION FOR THE WEEKEND...RAISED HIGHS ON SUNDAY A
COUPLE OF DEGREES. RAISED LOWS ON SATURDAY NIGHT AS WELL GIVEN
RETURN FLOW AND BUILDING RIDGE. ALSO BUMPED UP LOWS ON TUES NIGHT AS
GUIDANCE CAME IN LOWER THAN WOULD BE EXPECTED GIVEN WARM SET UP AND
CLOUD COVER. /28/

&&

.AVIATION...WIDESPREAD MVFR AND OCCASIONAL IFR CEILINGS EXIST ACROSS
AREAS ALONG AND WEST OF THE MS RIVER THIS MORNING AS LOW PRESSURE
AND ASSOCIATED RAIN/STRATUS MOVE ACROSS. THE VFR CONDITIONS EAST OF
I-55 WILL BE SHORT-LIVED WITH THE LOW PRESSURE MOVING EAST. MVFR
CATEGORY CEILINGS WILL BE COMMON ACROSS THE ENTIRE AREA THIS AFTN
AND GIVEN DAYTIME HEATING...EXPECT TSTMS TO ERUPT...ESPECIALLY EAST
OF I-55 WHERE INSTABILITY WILL BE GREATER. THE SYSTEM WILL MOVE EAST
OF THE AREA TONIGHT...BUT IFR/LIFR CEILINGS/VISIBILITIES COULD
DEVELOP TONIGHT OVER ERN MS GIVEN VERY MOIST BOUNDARY LAYER
CONDITIONS ANTICIPATED IN THE WAKE OF DEPARTING SYSTEM. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       76  61  82  59 /  81  22   2   2
MERIDIAN      80  62  81  55 /  94  68  10   2
VICKSBURG     74  61  84  57 /  72  10   1   2
HATTIESBURG   80  64  85  59 /  88  53   6   1
NATCHEZ       76  60  83  57 /  68  12   1   1
GREENVILLE    73  60  83  56 /  70   2   1   2
GREENWOOD     77  58  82  56 /  76  14   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/EC
Hazardous weather outlook, Jun 4, 2:15 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT THU JUN 4 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053-054-059>061-051915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-FRANKLIN MS-
215 PM CDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ031-038-039-045-046-050>052-055>058-062>066-072>074-051915-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
215 PM CDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

A FEW STRONG THUNDERSTORMS CONTAINING WIND GUSTS UP TO 40 MPH...PEA
SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING STRIKES...MAY
CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

In the hours before

Special weather statement, Jun 4, 1:54 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT THU JUN 4 2009

MSZ030-033-041915-
CLAY MS-OKTIBBEHA MS-
154 PM CDT THU JUN 4 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF STARKVILLE AT 154 PM
CDT...MOVING EAST AT 5 MPH.

PEOPLE IN NORTHEASTERN OKTIBBEHA AND SOUTH CENTRAL CLAY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 4, 2:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT THU JUN 4 2009

MSZ033-041950-
OKTIBBEHA MS-
231 PM CDT THU JUN 4 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF LONGVIEW AT 232 PM
CDT...MOVING NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 4, 2:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT THU JUN 4 2009

MSZ031-039-042010-
LOWNDES MS-NOXUBEE MS-
248 PM CDT THU JUN 4 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER DEERBROOK AT 249 PM CDT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN NOXUBEE AND SOUTH CENTRAL LOWNDES COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:35 PM CDTFlash Flood WarningJANSunflower73 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.